No Cover Image

Journal article 50 views

Bounded Ornstein–Uhlenbeck models for two-choice time controlled tasks

Jiaxiang Zhang Orcid Logo, Rafal Bogacz

Journal of Mathematical Psychology, Volume: 54, Issue: 3, Pages: 322 - 333

Swansea University Author: Jiaxiang Zhang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Psychology
ISSN: 0022-2496
Published: Elsevier BV 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa61334
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Choice; Decision; Ornstein–Uhlenbeck model; Reflecting boundaries; Absorbing boundaries
College: Faculty of Science and Engineering
Issue: 3
Start Page: 322
End Page: 333